{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,25]],"date-time":"2026-08-25T12:48:43Z","timestamp":1787662123063,"version":"build-2736575974"},"reference-count":29,"publisher":"Wiley","license":[{"start":{"date-parts":[[2017,1,1]],"date-time":"2017-01-01T00:00:00Z","timestamp":1483228800000},"content-version":"unspecified","delay-in-days":0,"URL":"http:\/\/creativecommons.org\/licenses\/by\/4.0\/"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":["Case Reports in Dermatological Medicine"],"published-print":{"date-parts":[[2017]]},"abstract":"<jats:p>Dasatinib is a second-generation tyrosine kinase inhibitor (TKI) used to treat imatinib-resistant chronic myelogenous leukemia (CML), as well as other Philadelphia chromosome-positive lymphoproliferative disorders. While the most commonly reported cutaneous side effects with this therapy include a morbilliform eruption, skin exfoliation, and skin irritation, pigmentary abnormalities have also been observed, albeit much more rarely. We present the case of a 72-year-old South Asian male with CML who presented with new-onset hypopigmentation of his face and scalp three years after a dose increase of dasatinib therapy, in the setting of newly discovered borderline hypovitaminosis D. Dasatinib and the other TKIs are believed to induce dyschromias via modulation of the c-kit receptor and its associated signaling pathway, which is involved in melanocyte survival, proliferation, and migration.<\/jats:p>","DOI":"10.1155\/2017\/9359086","type":"journal-article","created":{"date-parts":[[2017,3,23]],"date-time":"2017-03-23T19:44:30Z","timestamp":1490298270000},"page":"1-5","source":"Crossref","is-referenced-by-count":1,"title":["Development of Asymmetric Facial Depigmentation in a Patient Treated with Dasatinib with New-Onset Hypovitaminosis D: Case Report and Review of the Literature"],"prefix":"10.1155","volume":"2017","author":[{"ORCID":"https:\/\/orcid.org\/0000-0001-9380-0928","authenticated-orcid":true,"given":"Kirsten C.","family":"Webb","sequence":"first","affiliation":[{"name":"Department of Dermatology, Loyola University Chicago, Chicago, IL, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"ORCID":"https:\/\/orcid.org\/0000-0002-9281-7995","authenticated-orcid":true,"given":"Magdalena","family":"Harasimowicz","sequence":"additional","affiliation":[{"name":"Stritch School of Medicine, Loyola University Chicago, Chicago, IL, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Monica","family":"Janeczek","sequence":"additional","affiliation":[{"name":"Stritch School of Medicine, Loyola University Chicago, Chicago, IL, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Jodi","family":"Speiser","sequence":"additional","affiliation":[{"name":"Department of Pathology, Loyola University Chicago, Chicago, IL, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"James","family":"Swan","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Loyola University Chicago, Chicago, IL, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Rebecca","family":"Tung","sequence":"additional","affiliation":[{"name":"Department of Dermatology, Loyola University Chicago, Chicago, IL, USA"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"311","reference":[{"key":"1","doi-asserted-by":"publisher","DOI":"10.7860\/JCDR\/2014\/8055.5160"},{"key":"2","doi-asserted-by":"publisher","DOI":"10.1111\/j.1529-8019.2011.01431.x"},{"key":"3","doi-asserted-by":"publisher","DOI":"10.1093\/annonc\/mdh068"},{"issue":"4","key":"4","first-page":"395","volume":"8","year":"2009","journal-title":"Journal of Drugs in Dermatology"},{"key":"5","doi-asserted-by":"publisher","DOI":"10.2340\/00015555-1289"},{"key":"6","doi-asserted-by":"publisher","DOI":"10.1001\/jamadermatol.2013.75"},{"key":"7","doi-asserted-by":"publisher","DOI":"10.1111\/1346-8138.13150"},{"key":"8","doi-asserted-by":"publisher","DOI":"10.1097\/ftd.0b013e3181f4d9c5"},{"key":"9","doi-asserted-by":"publisher","DOI":"10.1046\/j.1523-1747.1998.00272.x"},{"key":"10","doi-asserted-by":"publisher","DOI":"10.1034\/j.1600-0749.2003.00055.x"},{"key":"11","doi-asserted-by":"publisher","DOI":"10.3324\/haematol.2014.117028"},{"key":"12","doi-asserted-by":"publisher","DOI":"10.1073\/pnas.88.19.8696"},{"issue":"1","key":"13","first-page":"58","volume":"56","year":"1995","journal-title":"American Journal of Human Genetics"},{"key":"14","doi-asserted-by":"publisher","DOI":"10.1124\/jpet.103.052530"},{"key":"15","doi-asserted-by":"publisher","DOI":"10.1096\/fj.14-249425"},{"key":"16","doi-asserted-by":"publisher","DOI":"10.1158\/0008-5472.CAN-06-1199"},{"key":"17","doi-asserted-by":"publisher","DOI":"10.1038\/nrd2324"},{"key":"18","doi-asserted-by":"publisher","DOI":"10.1038\/leu.2008.334"},{"key":"19","doi-asserted-by":"publisher","DOI":"10.1016\/S0923-1811(97)00609-9"},{"key":"20","doi-asserted-by":"publisher","DOI":"10.4049\/jimmunol.164.5.2405"},{"key":"21","doi-asserted-by":"publisher","DOI":"10.1073\/pnas.121172198"},{"key":"22","doi-asserted-by":"publisher","DOI":"10.1111\/j.1365-2265.2011.04261.x"},{"key":"23","doi-asserted-by":"publisher","DOI":"10.5114\/pdia.2016.59507"},{"key":"24","doi-asserted-by":"publisher","DOI":"10.4103\/0019-5154.169123"},{"key":"25","first-page":"605","volume-title":"1, 25-Dihydroxyvitamin D contributes to photoprotection in skin cells","year":"2000"},{"key":"26","doi-asserted-by":"publisher","DOI":"10.1097\/00008390-200308000-00002"},{"key":"27","doi-asserted-by":"publisher","DOI":"10.1111\/1523-1747.ep12462151"},{"key":"28","doi-asserted-by":"publisher","DOI":"10.1046\/j.1523-1747.2002.00116.x"},{"key":"29","doi-asserted-by":"publisher","DOI":"10.4103\/0378-6323.120720"}],"container-title":["Case Reports in Dermatological Medicine"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/downloads.hindawi.com\/journals\/cridm\/2017\/9359086.pdf","content-type":"application\/pdf","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/cridm\/2017\/9359086.xml","content-type":"application\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"http:\/\/downloads.hindawi.com\/journals\/cridm\/2017\/9359086.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2017,3,23]],"date-time":"2017-03-23T19:44:30Z","timestamp":1490298270000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.hindawi.com\/journals\/cridm\/2017\/9359086\/"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017]]},"references-count":29,"alternative-id":["9359086","9359086"],"URL":"https:\/\/doi.org\/10.1155\/2017\/9359086","relation":{},"ISSN":["2090-6463","2090-6471"],"issn-type":[{"value":"2090-6463","type":"print"},{"value":"2090-6471","type":"electronic"}],"subject":[],"published":{"date-parts":[[2017]]}}}